# SDR CALA2023061601890

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 77,106 hours, 15,140 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Seal
- Part number: UNKNOWN
- Condition: Leaking
- Location: Rt Eng
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FUEL LEAK FOUND AT FMU TO FUEL PUMP JOINT FACE. REPLACED FUEL TRANSFER TUBE SEALS BETWEEN PUMP AND FMU WITH REF TO AMM 73-21-01/401. ACCOMPLISHED ENGINE IDLE RUN AND NO LEAKS FOUND. ALL OK.
